# SDR 2005UALA01318

- Difficulty date: November 20, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 56,487 hours, 9,261 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101655305
- Part serial: PK0072
- Condition: Unserviceable
- Location: Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED BEARINGS.  THIS TYPE OF EVENT HAS HAPPENED BEFORE AND BOEING IS WORKING ON IMPROVED FABRICATION MATERIALS TO ADDRESS THIS CONDITION.  SLIDE WAS REMOVED FROM THE AIRCRAFT AND SENT TO THE COMPONENT SHOP WHERE BEARINGS WERE REPLACED.
